# SDR DALA2014102305745

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,253 hours, 46,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FWD AND AFT AT UPPER SUPPORTS MID CARGO DOOR (C2) (SH-CP-SM.  ANGLE REMOVED IAW SRM 51-30-2 AND A NEW ANGLE FABRICATED IAW  SRM 51-10-2. ANGLE TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14, AND WERE INSTALLED IAW SRM 51-30-2.
